Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Had THR, post surgery washout for bleeding. Given antibiotics through IV and had blood transfusion. Is this normal?

Hello, My mom received a THR in October. She had to have two washouts post surgery for continues bleeding , 9 units of blood through transfusion, now has three infections she is receiving antibiotics through IV. They want to put her on oral antibiotics for an additional 12 months after the 7 weeks IV antibiotics. Is this normal?
Asked On : Sat, 1 Dec 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor